Dolan FP Forte Ibuprofen 200mg/5ml Suspension 60ml
HomeStore

Dolan FP Forte Ibuprofen 200mg/5ml Suspension 60ml

Dolan FP Forte Ibuprofen 200mg/5ml Suspension 60ml

  • Dolan Ibuprofen is a reliable and effective solution for providing gentle relief from pain and fever in children.
  • For the relief of mild to moderate aches and pains such as teething pain, toothache, post-immunization pain, or minor aches and pain due to the common cold or flu.
  • This pediatric-friendly suspension offers the right dosage for your child's needs.
  • It helps them feel better and get back to being their playful and active selves.
  • Each 5ml of suspension contains 200mg of Ibuprofen.
$0.73

Original: $2.43

-70%
Dolan FP Forte Ibuprofen 200mg/5ml Suspension 60ml

$2.43

$0.73

More Images

Dolan FP Forte Ibuprofen 200mg/5ml Suspension 60ml - Image 2

Dolan FP Forte Ibuprofen 200mg/5ml Suspension 60ml

  • Dolan Ibuprofen is a reliable and effective solution for providing gentle relief from pain and fever in children.
  • For the relief of mild to moderate aches and pains such as teething pain, toothache, post-immunization pain, or minor aches and pain due to the common cold or flu.
  • This pediatric-friendly suspension offers the right dosage for your child's needs.
  • It helps them feel better and get back to being their playful and active selves.
  • Each 5ml of suspension contains 200mg of Ibuprofen.

Product Information

Shipping & Returns

Description

  • Dolan Ibuprofen is a reliable and effective solution for providing gentle relief from pain and fever in children.
  • For the relief of mild to moderate aches and pains such as teething pain, toothache, post-immunization pain, or minor aches and pain due to the common cold or flu.
  • This pediatric-friendly suspension offers the right dosage for your child's needs.
  • It helps them feel better and get back to being their playful and active selves.
  • Each 5ml of suspension contains 200mg of Ibuprofen.